# SDR 99ZZZX3325

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99TH
- Make and model: Beech B-99
- Aircraft serial: U155
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 50389035
- Condition: Leaking
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL WAS FOUND LEAKING FROM AREA OTHER THAN FUEL SUMP.  TROUBLESHOT PROBLEM TO SMALL HOLE AT UPPER, AFT CORNER.  REPLACED FUEL CELL WITH SERVICEABLE FUEL CELL IAW BEECH 99 MM. THE AGE OF THE OLD FUEL CELL COULD NOT BE DETERMINED BY RELIABLE MEANS, BUT WAS SUSPECTED TO BE PART OF THE PROBLEM.  ALL HANGERS WERE IN PLACE AND DID NOT CAUSE THE SOURCE OF THE LEAK.
